# SDR SIMA20170120004

- Difficulty date: January 20, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 44,303 hours, 37,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520160403
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS PROTRUSION AND OIL CANNING BETWEEN FRAMES 7 AND 8 STR 13L - 15L. PERFORMED PERMANENT REPAIR OF FR 7-8 STR 13L-15L IAW ERS-EM-53MR-2522.
